# SDR TWAA0006703

- Difficulty date: April 25, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,673 hours, 81,088 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND ON UPPER FUSELAGE A REPAIR OF A FORMER AT STA 1038, STRINGER 11L AND 12L.  REPLACED FORMER AND INSTALLED FASTENERS PER SRM 51-30-2, AND SRM 51-30-5.
